hello I have previously posted this question under a different Category, but I still need advise.
I have pain in a burning sensation on the bottom of my feet. This occurs every day 24 hours a day some days are worse than other day but for the most part it is always there. My feet feel like they're literally sitting on the coals of fire. I have seen my doctor it has nothing to do with my diabetes as it is well control and they are no other health issues this is just started within the last six to eight months. I have recently started taking neurontin. I began last Tuesday at 300 milligrams once a day I'm currently taking, 600 milligrams twice a day that was increased after 5 days today which is a full eight days I have an increase again now taking 900 milligram a day. My question is has anyone else experienced the pain and burning in their feet and if cell what did you do and if you took neurontin how long before you began to feel better and what was the dose. thank you for any and all advice.
Burning sensation in the soles can be due to plantar fasciitis, diabetes, Sjogren’s syndrome, peripheral neuropathies (Lyme’s lupus, diabetes, hypothyroidism etc), hypothyroidism, SLE, alcoholism, peripheral artery disease, sciatica, sarcoidosis, amyloidosis and high blood pressure. You will need blood tests, nerve conduction studies and dopplar studies to reach a diagnosis. Please consult your doctor regarding this. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.